I understand your concern about moonface and Advair. While both steroids are in the same class of steroids, cortiscosteroids, the dosage in Advair is DRASTICALLY smaller than what you would get taking oral corticosteroids. Advair's steroid is some thing like 100 mcg that is a a 1/10,000TH of a gram, where as taking oral steroids you usuallt take at leat 10 mg. The oral dose is roughly 100 times larger than the inhaled does. That changes a little if you are higher levels of Advair, but then the usual oral dose is bigger than my example as well.
Factor in that the medicine in Advair is being inhaled and used directly in your lungs, not being digested and spread through your intire body, the amount of steroid that gets into your system is even less than 1/100th the size as with oral steroids.
For this reason, the side effects of oral steroids, such as moonface, necrosis, osteoporosis, diabetes, ..., do not occur with Advair or any other inhaled corticosteroid.
I hope that makes you feel better about using your Advair. You have nothing to worry about.
As BSML clearly stated, the dose is so small that "moonface" is not a side effect.
I havent heard of it being a side effect but if Advair contains steroids, then it is possible. If you are on Prednisone or any other steroids, this is more than likely the cause. If you are concerned, then you should see your physician to inquire about this.